Facebook Pixel
EmpowHER Guest

hi, i took postinor 2 twicw in the space of one week cos i was ovulating that week now im really confused as to what state my body is in as i havent seen my period.

By Anonymous November 11, 2014 - 11:26am
Rate This

I threw up in the afternoon once n i have funny stomach aches at the top of my stomach

Add a Comment3 Comments


Hi Anon,

Taking Postinor2 twice in one month will really upset your cycle and will throw the hormones that balance your cycle really off. It can take up to 2-3 cycles to regulate after taking one dose, but since you have taken two doses, it might not regulate for a few cycles. I would talk to your physician about the side effects you are experiencing and the throwing up. If you throw up any more, seek medical attention right away.



November 12, 2014 - 12:16pm

Hi Anon,

Thank you for visiting the EmpowHER website and sharing your question with the community. I want to clarify your question-you said that you took Postinor2 on two seperate occasions within one week? I am not really sure what prompted you to take it twice?

Also, you mentioned that you threw up in the afternoon, was that the same time that you took the pill? 

My concern is whether or not you followed the directions exactly as prescribed. It is very important that you take these pills the correct way-they have high doses of hormones and side effects.

The most likely reason you haven't had your period is because you took two packs of pills. Side effects of Postinor-2 can include some nausea that may lead to vomiting, although most women experience only a short period of nausea after the first dose. Fatigue, dizziness, and tender breasts may also result from taking Postinor-2. Generally, these effects will be mild and will fade within a few days.

It may take a while to see your period, I can't tell you exactly when it will come, but it will. As for the stomach aches-I would call your doctor or speak with the pharmacist that gave you the pills. 

Anon, did this help?



November 11, 2014 - 12:09pm
EmpowHER Guest
Anonymous (reply to kristincaliendo)

Thanks Kristin for your reply i really appreciate it.
So i think i was ovulating that week and i was with my boyfriend althrough the week lets say saturday till saturday. On saturday we had sex and i didnt take the pill till monday evening. We kept having unprotected sex through out the week and i got worried that one pack may not suffice so i took another one on saturday morning thats the second saturday. Now my last period was 14-18 october and the week i was with my boyfriend was 25th of october to 1st of november and it was this afternoon (today) that i threw up after a meal. Im really concerned cos i dont watch my cycle normally but im thinking it should come about this time, i dont know if the over dose has affected it.

November 11, 2014 - 12:53pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!